# SDR DL72S000931

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 58,856 hours, 43,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT F-1 LTR CHECK, AIRSTAIR ACTUATOR ATTACH FITTING LOWER FWD SUPPORT ANGLE CRACKED 2.5 INCH AT STA 1263.  REPLACED ANGLE PER SRM 53-10-10D.
